Show simple item record

dc.contributor.authorDujmovic, V
dc.contributor.authorMorin, P
dc.contributor.authorWood, DR
dc.date.available2014-05-21T22:45:57Z
dc.date.issued2005-01-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000228917600003&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationDujmovic, V., Morin, P. & Wood, D. R. (2005). Layout of graphs with bounded tree-width. SIAM JOURNAL ON COMPUTING, 34 (3), pp.553-579. https://doi.org/10.1137/S0097539702416141.
dc.identifier.issn0097-5397
dc.identifier.urihttp://hdl.handle.net/11343/29242
dc.languageEnglish
dc.publisherSIAM PUBLICATIONS
dc.subjectPure Mathematics
dc.titleLayout of graphs with bounded tree-width
dc.typeJournal Article
dc.identifier.doi10.1137/S0097539702416141
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMathematics and Statistics
melbourne.source.titleSIAM JOURNAL ON COMPUTING
melbourne.source.volume34
melbourne.source.issue3
melbourne.source.pages553-579
dc.description.pagestart553
melbourne.publicationid132463
melbourne.elementsid314744
melbourne.contributor.authorWOOD, DAVID
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-20)
dc.identifier.eissn1095-7111
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record